# SDR UALA2009060101558

- Difficulty date: May 30, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 67,021 hours, 7,922 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 7945243
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FIRST CLASS SEAT EEL INOP.  REPLACED SHORTED CABLE AT SEAT 4E.  ALL SEAT EEL OP CHECK NORMAL ON LEFT SIDE.  REPLACED BATTERY AT DOOR 1 RIGHT.  ALL SEAT EELS OP CHECK NORMAL ON RIGHT SIDE.
